# SDR 05FDEA02834

- Difficulty date: September 12, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 49,324 hours, 10,400 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Fitting
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, I/B FLAP O/B HINGE (FLAP SIDE), PIVOT PIN ATTACHMENT O/B HOLE SPOT FACE FOUND CORRODED.  CORROSION REPAIR CARRIED OUT AS PER EA 1-5750-87634.
